# SDR MALA954470

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 159.247
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION IN MSP, FOUND CRACK .375 INCH LONG IN LOWER RT BELT FRAME RELIEF RADIUS AT FS 159.247 AND WL 75.13.  MAINTENANCE STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER IAW FAIRCHILD SRM 53-90-20 REV 1/83 PAGE 87-90.  (W)
